- Posts: 20
- Thank you received: 1
Excessive moon face even while on Adex
- Proton
- Topic Author
- Junior Member
-
Less
More
14 Jun 2018 16:42 #216306
by Proton
Excessive moon face even while on Adex was created by Proton
Hi guys
I am on test prop 150 eod. First Test cycle.
I started taking 0.25 adex EOD. on some days i would actually end up taking 0.5 as i have significant bloat + moon face.
For the past 3 days i have taken +- 0.5 Adex and i still have massive bloat with unbearable moonface. My nips are also sensitive.
Is my Adex bunk??? Really not sure what to do at this point? I do not want to crush my E, but really want to reduce my bloat + moonface. Suggestions?
Here is my thread www.anabolicsteroids.co.za/forum/4-cycle...cycle-quick-critique
I am on test prop 150 eod. First Test cycle.
I started taking 0.25 adex EOD. on some days i would actually end up taking 0.5 as i have significant bloat + moon face.
For the past 3 days i have taken +- 0.5 Adex and i still have massive bloat with unbearable moonface. My nips are also sensitive.
Is my Adex bunk??? Really not sure what to do at this point? I do not want to crush my E, but really want to reduce my bloat + moonface. Suggestions?
Here is my thread www.anabolicsteroids.co.za/forum/4-cycle...cycle-quick-critique
Please Log in or Create an account to join the conversation.
- admin
-
- Administrator
-
Less
More
- Posts: 5070
- Thank you received: 2547
14 Jun 2018 18:09 - 14 Jun 2018 18:11 #216307
by admin
Replied by admin on topic Excessive moon face even while on Adex
You’ve only used the Adex at 0.5 mg for 3 days, be patient and it will work. 0.25 mg is very low for Adex and that’s usually a maintenance dose for Letro.
Last edit: 14 Jun 2018 18:11 by admin.
The following user(s) said Thank You: 00pump, Oupa
Please Log in or Create an account to join the conversation.